# SDR WTAA980046

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N453UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120148
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1959500007
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LAX - LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE REPLACED LEFT MAIN LANDING GEAR RETRACTION ACTUATOR.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
